If you are considering taking any libido enhancers or vitamins for sex, you really need to speak with your doctor first.
What are all these medication that we are talking about?
For the past several years, most of these things have been used in a “couples” program or used in place of medication that is often required for an individual’s daily medication regimens. The drugs can make it seem that a person is improving their sex life by improving their libido. While it may help you have more spontaneous sexual activity, it is much more likely that this may just make sex less enjoyable and less fulfilling. This is when many of these pills may be more trouble than they are worth.
How can I tell if I have a drug/medication that may cause problems with sex?
If a couple suffers from erectile dysfunction and is taking a drug that makes it harder for them to achieve orgasm, chances are that a large part of their problems is the use of an erectile dysfunction medication. You should be sure that the person who is taking these drugs is 100% satisfied that they do not suffer from ED. If they are not, consider whether or not there are things they are doing or have been doing that may be the cause, also try changing the medication, as not the same product will work for every individual.
Is it possible to have a healthy sex life with a medication that may make sex less enjoyable and less enjoyable sex than normal?
Yes, there are some drugs/medication that can cause problems with sex that is much worse than what may be found with normal or natural sex. If you are experiencing problems with your sexual life and you take any of these medications, make sure you are careful to know what is going on with your body and see a doctor who can figure out the problem with sex.
If I am taking an antidepressant, should I be concerned about my sex life?
Alcoholic men and women, may have a lower rate of erectile dysfunction compared to those not taking antidepressants. However, the amount of alcohol consumed by the patient, combined with the way the antidepressant is used to treat the patient, can change the nature of the ED. For example, if a person takes an antidepressant as an ED treatment, the drug will be flushed out of the body in the liver and not passed through the bloodstream where it will interfere with sexual function. If the patient continues to use alcohol, then their body will be put through a period of purging through sex which may result in problems with sex. Other risk factors of alcohol consumption include aging of the body, prior sexual behavior that includes ED, the amount of alcohol that the patient has consumed and other factors.
It is important to realize that being a patient of a psychiatrist is not an easy job. If you notice that you are having trouble getting or staying aroused and that you notice more or less severe erections during sexual activity, take a test that will tell you if you have the new definition of ED. The medication/drug itself may not be causing any problems in your sex life, but a problem may be created by the person being prescribed the medication.